Autor der Publikation

Bayesian Multidimensional Scaling and Choice of Dimension.

, und . Journal of the American Statistical Association, (2001)

Bitte wählen Sie eine Person um die Publikation zuzuordnen

Um zwischen Personen mit demselben Namen zu unterscheiden, wird der akademische Grad und der Titel einer wichtigen Publikation angezeigt. Zudem lassen sich über den Button neben dem Namen einige der Person bereits zugeordnete Publikationen anzeigen.

 

Weitere Publikationen von Autoren mit dem selben Namen

A unified Bayesian inference on treatment means with order constraints., und . Comput. Stat. Data Anal., 55 (1): 924-934 (2011)Bayesian Multidimensional Scaling and Choice of Dimension., und . Journal of the American Statistical Association, (2001)Fully modified semiparametric GLS estimation for regressions with nonstationary seasonal regressors, und . Journal of Econometrics, 122 (2): 247--280 (Oktober 2004)A new kernel for long-run variance estimates in seasonal time series models, und . Economics Letters, 76 (2): 165--171 (Juli 2002)Bayesian test for asymmetry and nonstationarity in MTAR model with possibly incomplete data, , , , und . Computational Statistics & Data Analysis, 49 (4): 1192--1204 (15.06.2005)Bayesian analysis of regression models with spatially correlated errors and missing observations, , und . Computational Statistics & Data Analysis, 39 (4): 387--400 (28.06.2002)Estimation of posterior density functions from a posterior sample. Computational Statistics & Data Analysis, 29 (4): 411--427 (28.02.1999)Recursive mean adjustment for panel unit root tests, , und . Economics Letters, 84 (3): 433--439 (September 2004)